Hello, I’m 41 and 5 days ago had Perlane injection in the areas of my nasal folds & smile lines, the day after the injection, I noticed the appurtenance of 2 parallel noodle shaped humps on my right smile line which are sometimes slightly painful too, are they kind of swelling or what, will they go away by passing of time. Is massaging or putting warm compress helpful?
Appearing of 2 Separate Parallel Noodle Shaped Humps on my Right Smile Line?
Doctor Answers (3)
Irregularities caused by Filler injected too superficially
From your description, it sounds like the Perlane may have been injected too superficially. When injections are not deep enough, you can sometimes see the product through the skin. In light-skinned individuals, the product often casts a bluish tint- this is called the tingle effect. I would wait 10 days to 2 weeks for your skin to heal from the injections, and then I would visit your injector for an exam. If the product is too superficial, it can be dissolved with some injected Vitrase.
Lumps in Nsal Labial Folds Following Perlane Injection
It is possible the product was injected too superficially. You may try to massage, which will probably help but if you continue to dislike the look, seek treatment for reversal. Injecting an enzyme call Hylaronidase - provides absorption of product within a few hours. Onthe bad side, all the product will be gone, although you probably do not like the look of the product being seen in the folds. If you choose to wait, the product will absorb naturally but may take approximately a year.
Humps on right side of smile after Perlane
It could be swelling, or it could be the filler that was injected. Don't press on them and keep your hands away from the area. If your filler was done 5 days ago, wait a few more days and then return to your injector for an in person evaluation.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.